The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1130 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 2, 1988, pp. 99–112
DOI: 10.4171/ZAA/287

Published online: 1988-04-30

On Solvability of Linear Partial Differential Equations in Local Spaces $\mathcal B^{\mathrm {loc}}_{p,k} (G)$

Jouko Tervo[1]

(1) University of Kuopio, Finland

No abstract available for this article.

No keywords available for this article.

Tervo Jouko: On Solvability of Linear Partial Differential Equations in Local Spaces $\mathcal B^{\mathrm {loc}}_{p,k} (G)$. Z. Anal. Anwend. 7 (1988), 99-112. doi: 10.4171/ZAA/287